# SDR 2007UALA01341

- Difficulty date: April 28, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 57,711 hours, 21,619 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGE TO AFT CARGO PIT DOOR THRESHOLD AND SURROUNDING STRUCTURE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SKIN.  MFG & INSTALLED FILLER AND DOUBLER REPAIR.  INSTALLED NEW CENTER THRESHOLD PLATE AND NEW FWD CORNER PLATE.  SEALED ALL EDGES.
